MathSciNet Relay Station
MathSciNet bibliographic data
MR998033 35J25 (42B15)
Shaposhnikova, T. O. Applications of multipliers in S. L. Sobolev spaces to $L_p$-coercivity of the Neumann problem. (Russian) Dokl. Akad. Nauk SSSR 305 (1989), no. 4, 786--789; translation in Soviet Math. Dokl. 39 (1989), no. 2, 344–347
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement